MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE
Model Number SK12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to nonunion.Additional information indicates a non-tmc lag screw was also removed.Upon removal of the non-tmc lag screw, the surgeon noted it had caused a fracture.All hardware was replaced with non-tmc devices.No other patient outcomes were reported as a result of this event.No deficiencies or malfunctions were alleged/found with any tmc device.No devices were returned for evaluation.The device history records were reviewed, and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause cannot be determined based on the available information and without the return of the device.There were no deficiencies or malfunctions alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to nonunion.No other patient outcomes were reported as a result of this event.No deficiencies or malfunctions were alleged/ found with any tmc device.

Brand Name
LAPIPLASTY SYSTEM 1
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key23781870
Report Number3011623994-2025-00128
Device Sequence Number13291246
Product Code HRS
UDI-Device Identifier00810111221337
UDI-Public(01)00810111221337(17)291211(10)44269
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK12
Device Lot Number44269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale